# SDR AALA201807199011

- Difficulty date: July 17, 2018
- Submitted: July 19, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 58,143 hours, 25,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dim
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT OVER WING EXIT SIGN DIM. RELAMPED EXIT SIGN PER AMM 33-51-16.
